# SDR CALA2013090290897

- Difficulty date: July 14, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 95,023 hours, 14,980 cycles
- Engine: Pwa PW4060
- System (JASC): 5220 · Emergency Exits
- Part: Socket
- Condition: Loose
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO RT OVERWING ESCAPE SLIDE NOT DEPLOYING CORRECTLY.  FURTHER INSPECTION FOUND EXIT STEP WHERE RELEASE CABLES ATTACHED LOOSE & WORKING ATTACHED SOCKETS. REMOVED & REPLACED EXIT STEP CABLE FITTING SOCKETS IAW GNMM 1-00-08-036, DOC. 145T6080.  FUNCTIONAL GOOD.
